Stuttering Priapism is a recurrent, persistent penile erection in the absence of sexual desire due to altered genital hemodynamics, affecting the arterial component (high flow, non-ischemic) or the veno-occlusive mechanism (low flow, ischemic). Both typical and atypical antipsychotics increase the risk for priapism with greater implications in typicals than atypicals. Prompt recognition and treatment are important as 40% to 50% of patients with stuttering priapism may develop an erectile dysfunction if left untreated. There are several case reports in the literature about the association between psychotropic agents and priapism. However, there are no reports of successfully treating stuttering priapism using pseudoephedrine (sudafed) in the adult population. Here we present successful management of psychotropics induced stuttering priapism with pseudoephedrine in a male patient with schizophrenia.